Continuity of certain Nemitsky operators on Sobolov spaces and the chain rule. (English) Zbl 0328.46028


46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
47B99 Special classes of linear operators
Full Text: DOI


[1] N. Dunford and J. T. Schwartz,Linear Operators, Vol. I, Interscience, New York. 1957. · Zbl 0128.34803
[2] H. Federer,Geometric Measure Theory, Springer, New York, 1969. · Zbl 0176.00801
[3] E. Gagliardo,Propertà di alcune classi di funzioni in piu variabili, Ricerche Mat.7 (1958), 102–137.
[4] M. A. Krasnoselskii,Topological Methods in the Theory of Non-linear Integral Equations, The Macmiilan Co., New York, 1964.
[5] M. A. Krasnoselskii, D. P. Zabreiko, E. I. Pustyenik, and P. E. Sobolevskii,Integral Operators in Spaces of Summable Functions, Noordhoff International Publishing, 1975.
[6] M. Marcus and V. J. Mizel,Absolute continuity on tracks and mappings of Sobolev spaces, Arch. Rational Mech. Anal.45 (1972), 294–320. · Zbl 0236.46033
[7] M. Marcus and V. J. Mizel,Nemitsky operators on Sobolev spaces, Arch. Rational Mech. Anal.51 (1973), 347–370. · Zbl 0266.46029
[8] V. J. Mizel and K. Sundaresan,Additive functionals on Sobolev spaces with non-absolutely-continuous norm, Bull. Acad. Polon. Sc.18 (1970), 385–389. · Zbl 0195.42503
[9] C. B. Morrey,Functions of several variables and absolute continuity II, Duke Math. J.6 (1940), 187–215. · Zbl 0026.39401
[10] S. Saks,Theory of the Integral, (second revised ed.), Dover Publ., New York, 1937. · Zbl 0017.30004
[11] J. Serrin,Personal Communication. 1971.
[12] J. Serrin,On differentiability of functions of several variables, Arch. Rational Mech. Anal.7 (1961), 359–372. · Zbl 0109.03904
[13] J. Serrin and D. E. Varberg,A general chain rule for derivatives and the change of variables formula for the Lebesgue integral, Amer. Math. Monthly76 (1969), 514–520. · Zbl 0175.34401
[14] M. M. Vainberg,Variational methods for the study of nonlinear operators, Holden Day, San Francisco, 1964.
[15] Ch. J. de la Vallée Poussin,Sur l’integrale de Lebesgue, Trans. Amer. Math. Soc.16 (1915), 435–501.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.